Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Doxepin/imipramine overdose

Cardiotoxicity and seizures treated with soya-oil emulsion: 2 case reports

    • 9 Accesses

    This is a preview of subscription content, log in to check access.

    REFERENCE

    1. 1.

      Kapadia KJ, Al-Duaij N, Ganetsky M, Burke L, Horn E, Rosen C.Case Series of Severe TCA Toxicity Treated with Intravenous Fat Emulsion. 2010 North American Congress of Clinical Toxicology: abstr. 40, 7 Oct 2010. Available from: URL: http://informahealthcare.com/ctx - USA

    Download references

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    Doxepin/imipramine overdose. React. Wkly. 1329, 17 (2010). https://doi.org/10.2165/00128415-201013290-00053

    Download citation

    Keywords

    • Ventricular Tachycardia
    • Sodium Bicarbonate
    • Imipramine
    • Hypertonic Saline
    • Frequent Seizure